# SDR DALA2021022501094

- Difficulty date: February 22, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 56,502 hours, 39,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT COVER DIFFUSER LENS IS MISSING AT 1C.  MAINTENANCE INSTALLED A NEW EMERGENCY LIGHT COVER FOR THE FORWARD CABIN.  OPERATIONAL CHECK WAS GOOD.  (LP 1737515)
